Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 22, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 27, 2012, 4:37 PM EDT for 4 counties in Pennsylvania. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2012, 4:37 PM EDT (20:37 UTC)
- Expired
- May 27, 2012, 5:30 PM EDT
- In force
- 53 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cambria County, PA, Cameron County, PA, Clearfield County, PA, Elk County, PA
The radar
The State College radar (KCCX), 35 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 4:57 PM EDT | TSTM WND DMG | Shawville, PA | TREES REPORTED DOWN IN AND AROUND SHAWVILLE. |
| May 27, 5:07 PM EDT | TSTM WND DMG | Mahaffey, PA | TREES REPORTED DOWN IN AND AROUND MAHAFFEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
597
WUUS51 KCTP 272037
SVRCTP
PAC021-023-033-047-272130-
/O.NEW.KCTP.SV.W.0022.120527T2037Z-120527T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
437 PM EDT SUN MAY 27 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
FORCE TO DUBOIS TO WORTHVILLE...MOVING SOUTHEAST AT 30 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
FORCE AROUND 445 PM EDT...
BENEZETTE AND MEDIX RUN AROUND 450 PM EDT...
S.B. ELLIOT STATE PARK AROUND 455 PM EDT...
HICKS RUN AROUND 500 PM EDT...
HYDE AND CLEARFIELD AROUND 515 PM EDT...
NORTHERN CAMBRIA AND LECONTES MILLS AROUND 520 PM EDT...
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
LINE OF SEVERE THUNDERSTORMS. WHEN THUNDER ROARS...MOVE INDOORS!
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4072 7881 4113 7881 4121 7876 4121 7872
4127 7875 4144 7856 4131 7803 4122 7809
4115 7804 4111 7811 4106 7807 4095 7814
4096 7817 4094 7815 4091 7822 4086 7825
4076 7838 4072 7835 4061 7845 4063 7885
TIME...MOT...LOC 2036Z 289DEG 27KT 4134 7850 4113 7874
4101 7909
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 4:21 PM EDT, 16 minutes earlier.
Area forecast discussion, May 27, 4:21 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 421 PM EDT SUN MAY 27 2012 .SYNOPSIS... A STALLED OUT FRONTAL SYSTEM WILL BE THE FOCUS FOR THUNDERSTORMS THIS AFTERNOON. ANY OF THESE STORMS COULD PRODUCE FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS. MEMORIAL DAY WILL FEATURE A CHANCE OF SHOWERS AND THUNDERSTORMS WITH HOT TEMPERATURES APPROACHING OR EXCEEDING 90 DEGREES IN SPOTS. A STRONGER FRONT WILL BRING UNSETTLED AND COOLER WEATHER FOR THE START OF THE WORK WEEK ON TUESDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SEVERAL WEAK BOUNDARIES IN PLACE ACROSS THE CWA ALONG WITH MOISTURE IN NW FLOW WILL BRING ANOTHER ROUND OF THUNDERSTORMS TO THE REGION THIS AFTERNOON. MAIN THREAT WITH THESE WILL BE LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING STRIKES. LOCALIZED FLOODING IS POSSIBLE UNDER ANY OF THE HEAVIER STORMS. STORMS WILL DIMINISH AFTER SUNSET WITH MORE FOG DEVELOPMENT POSSIBLE OVERNIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... ANOTHER ROUND OF CONVECTION WILL FIRE IN A BROAD AND MORE AMPLIFIED 925-850 MB THETA-E RIDGE ON MEMORIAL DAY. LOCALLY HEAVY RAIN IS ONCE AGAIN POSSIBLE. IN ADDITION...A COLD FRONT WILL ENTER THE REGION FROM THE OHIO VALLEY AND MOISTURE FROM REMNANTS OF SUBTROPICAL DEPRESSION BERYL STREAM INTO MID ATLANTIC REGION. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... COLD FRONT CROSSES THE REGION ON TUESDAY...WITH DECENT UPPER LEVEL SUPPORT SLIDING IN ACROSS THE GLAKES. MOISTURE WILL ALSO REMAIN HIGH...AND MAY SEE ADDITIONAL CONTRIBUTION FROM REMNANTS OF SUBTROPICAL DEPRESSION AS THEY SLIDES OFF MID ATLANTIC COAST /THOUGH THIS MAY BE SHUNTED TO OUR EAST/. EVEN WITHOUT THAT...ENOUGH MOISTURE AND DYNAMICS MOVING IN ON TUES FOR A POTENTIAL SEVERE WEATHER OUTBREAK. TEMPS WILL REMAIN NOTICABLY ABOVE NORMAL. FOLLOWING COLD FRONTAL PASSAGE...MODELS IN AGREEMENT OF A LARGE UPPER LEVEL LOW OVER GLAKES LIFTING NE...BEGINNING A PATTERN CHANGE BACK TO COOLER /SEASONAL/ AND DRIER WEATHER FOR WED/THU. BY FRI...ANOTHER COLD FRONT AND UPPER LOW SLIDE IN FROM THE WEST BRINGING ANOTHER GOOD CHANCE FOR SHOWERS/TSTORMS. UPPER LOW LINGERS INTO THE WEEKEND...KEEPING MENTION OF SHOWERS AND DROPPING TEMPS BACK BELOW NORMAL. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... SCATTERED CONVECTION THIS AFTERNOON AS THE REMNANTS OF THE BOUNDARY THAT ALLOWED FOR YESTERDAYS CONVECTION REMAINS...AND WILL BE COUPLED WITH WESTERLY MID LEVEL FLOW...AND LOW LEVEL SOUTHERLY FLOW. THIS SHOULD BRING SCATTERED SHOWERS TO THE REGION LATE MORNING...EARLY AFTERNOON. AS A SYSTEM MOVES THROUGH THE GREAT LAKES AND ALONG OUR NORTHERN BORDER...THE PRECIPITATION WILL SHIFT FROM THE LAURELS...AND THE NW MTNS...TO THE NORTHERN HALF OF PA THIS AFTERNOON THROUGH 00Z. EXPECT PERIODS OF MVFR TO IFR IN AND AROUND STORMS THIS AFTERNOON WITH ANOTHER ROUND OF FOG/STRATOCU TONIGHT. OUTLOOK... MON...MAINLY VFR. A CHC OF AN AFTERNOON OR EVENING SHOWER/STORM CAUSING LOCALIZED REDUCTIONS. TUE...MAINLY VFR. CHC OF SHOWERS AND STORMS LATE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...ROSS NEAR TERM...ROSS SHORT TERM...ROSS LONG TERM...RXR AVIATION...ROSS
Hazardous weather outlook, May 27, 12:29 PM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1229 PM EDT SUN MAY 27 2012 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-281630- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1229 PM EDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS CENTRAL PENNSYLVANIA THIS AFTERNOON. A FEW OF THESE STORMS MAY BE STRONG WITH BRIEF HEAVY DOWNPOURS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 27, 1:47 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
147 PM EDT SUN MAY 27 2012
PAZ033-034-271830-
BEDFORD PA-SOMERSET PA-
147 PM EDT SUN MAY 27 2012
...A DEVELOPING LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN
SOMERSET AND SOUTHWESTERN BEDFORD COUNTIES...
AT 145 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
INDIAN LAKE TO BERLIN TO 8 MILES SOUTHWEST OF FROSTBURG...MOVING
SOUTHEAST AT 5 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL AFFECT CALLIMONT AND NEW BALTIMORE.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 114
AND 136.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
219...ROUTE 220.
LAT...LON 3972 7914 3995 7904 4023 7892 4012 7862
3972 7870
FORECASTER: RXRSpecial weather statement, May 27, 1:52 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 PM EDT SUN MAY 27 2012
PAZ063-064-271845-
ADAMS PA-CUMBERLAND PA-
152 PM EDT SUN MAY 27 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ADAMS AND EXTREME
SOUTH CENTRAL CUMBERLAND COUNTIES THROUGH 245 PM EDT...
AT 148 PM EDT...A STRONG THUNDERSTORM WAS NEAR BENDERSVILLE. THIS
STORM WAS NEARLY STATIONARY.
DOWNBURST WIND GUSTS TO 45 MPH AND LOCALIZED PEA TO MARBLE SIZE HAIL
ARE POSSIBLE WITH THIS STORM. EXPECT FREQUENT...DANGEROUS CLOUD TO
GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT
BENDERSVILLE...ARENDTSVILLE AND CASHTOWN.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94.
LAT...LON 3995 7740 4001 7739 4007 7724 4008 7714
4007 7713 4006 7710 4003 7707 3991 7712
3986 7719 3983 7736
FORECASTER: LAMBERTSpecial weather statement, May 27, 2:28 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
228 PM EDT SUN MAY 27 2012
PAZ033-034-271930-
BEDFORD PA-SOMERSET PA-
228 PM EDT SUN MAY 27 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET AND
NORTHWESTERN BEDFORD COUNTIES THROUGH 330 PM EDT...
AT 224 PM EDT...A STRONG THUNDERSTORM WAS NEAR CENTRAL CITY...MOVING
NORTHEAST AT 10 MPH.
DOWNBURST WIND GUSTS TO 45 MPH AND LOCALIZED PEA TO MARBLE SIZE HAIL
ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN OF AROUND ONE INCH IN
JUST 30 MINUTES WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
SCHELLSBURG AND NEW PARIS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 220.
LAT...LON 4004 7877 4006 7884 4014 7889 4025 7867
4024 7866 4026 7865 4027 7862 4007 7850
4003 7865
FORECASTER: LAMBERTSpecial weather statement, May 27, 3:58 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
358 PM EDT SUN MAY 27 2012
PAZ010-017-272115-
CLEARFIELD PA-ELK PA-
358 PM EDT SUN MAY 27 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELK AND NORTHWESTERN
CLEARFIELD COUNTIES THROUGH 515 PM EDT...
AT 352 PM EDT...A LINE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS
WAS LOCATED FROM 8 MILES SOUTHWEST OF JAMES CITY TO PORTLAND MILLS
TO CORSICA...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT RIDGWAY...JOHNSONBURG...ST.
MARYS AND S.B. ELLIOT STATE PARK.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 110.
LAT...LON 4144 7842 4140 7841 4140 7839 4118 7840
4096 7880 4115 7880 4120 7878 4120 7872
4122 7872 4127 7876 4137 7897 4135 7902
4135 7906 4141 7897 4162 7896
FORECASTER: LAMBERTSpecial weather statement, May 27, 4:02 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
402 PM EDT SUN MAY 27 2012
PAZ058-059-272100-
LEBANON PA-SCHUYLKILL PA-
402 PM EDT SUN MAY 27 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LEBANON AND
SOUTHWESTERN SCHUYLKILL COUNTIES THROUGH 5 PM EDT...
AT 358 PM EDT...A STRONG THUNDERSTORM WAS NEAR MUIR...MOVING EAST AT
10 MPH.
DOWNBURST WIND GUSTS TO 45 MPH AND MARBLE SIZE HAIL ARE POSSIBLE
WITH THIS STORM. VERY HEAVY RAIN OVER OVER ONE INCH IN JUST 20 TO 30
MINUTES WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON
ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES
ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
LICKDALE...TREMONT...PINE GROVE AND SUMMIT STATION.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 3 AND 8...I-81 BETWEEN MILE MARKERS 90 AND
114.
LAT...LON 4055 7614 4051 7625 4051 7634 4049 7643
4045 7637 4043 7655 4052 7658 4055 7654
4061 7661 4066 7654 4070 7641 4071 7619
FORECASTER: LAMBERTSpecial weather statement, May 27, 4:25 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
425 PM EDT SUN MAY 27 2012
PAZ017-018-025-272100-
BLAIR PA-CLEARFIELD PA-NORTHERN CENTRE PA-
425 PM EDT SUN MAY 27 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BLAIR...SOUTH
CENTRAL CLEARFIELD AND SOUTHWESTERN CENTRE COUNTIES...
AT 416 PM EDT...A STRONG THUNDERSTORM WAS NEAR RAMEY...MOVING EAST AT
10 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT HOUTZDALE AND SANDY RIDGE.
LAT...LON 4091 7814 4080 7814 4074 7823 4075 7813
4073 7813 4069 7821 4069 7837 4072 7835
4073 7849 4088 7851
FORECASTER: KFThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:37 AM EDT | Dense Fog Advisory | CTP | Bedford, Blair, Centre, Fulton, Huntingdon, Mifflin | 6 hr |
| May 27, 3:06 AM EDT | Special Weather Statement | CTP | Schuylkill | 24 min |
| May 27, 1:38 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland | 82 min |
| May 27, 1:47 PM EDT | Special Weather Statement | CTP | Somerset | 43 min |
| May 27, 1:52 PM EDT | Flash Flood Warning | CTP | Adams, Cumberland | 83 min |
| May 27, 1:52 PM EDT | Special Weather Statement | CTP | Adams | 53 min |
| May 27, 2:03 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 43 min |
| May 27, 2:28 PM EDT | Special Weather Statement | CTP | Bedford | 62 min |
| May 27, 3:58 PM EDT | Special Weather Statement | CTP | Elk | 77 min |
| May 27, 4:02 PM EDT | Special Weather Statement | CTP | Schuylkill | 58 min |
| May 27, 4:25 PM EDT | Special Weather Statement | CTP | Clearfield | 35 min |
| May 27, 5:02 PM EDT | Special Weather Statement | CTP | Cameron, Potter | 58 min |
| May 27, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Cameron, Centre, Clearfield, Clinton and 1 more | 80 min |
| May 27, 5:28 PM EDT | Special Weather Statement | CTP | Cambria | 32 min |
| May 27, 5:37 PM EDT | Special Weather Statement | CTP | Union | 38 min |
| May 27, 5:41 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 79 min |
| May 27, 5:51 PM EDT | Special Weather Statement | CTP | Mifflin | 24 min |
| May 27, 6:08 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Centre, Cumberland, Franklin, Fulton and 7 more | 52 min |
| May 27, 6:21 PM EDT | Special Weather Statement | CTP | Lycoming, Montour, Union | 54 min |
| May 27, 6:54 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 5 more | 66 min |
| May 27, 7:07 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Perry and 1 more | 38 min |
| May 27, 7:18 PM EDT | Special Weather Statement | CTP | Lycoming | 27 min |
| May 27, 7:21 PM EDT | Special Weather Statement | CTP | Montour, Northumberland | 24 min |
| May 27, 7:46 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland | 44 min |
| May 27, 7:51 PM EDT | Special Weather Statement | CTP | Somerset | 39 min |
| May 27, 7:56 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Columbia, Dauphin, Lancaster, Lebanon, Montour and 3 more | 81 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.